MathSciNet Relay Station
MathSciNet bibliographic data
MR2113882 (2005h:34073) 34B37 (34A37 34C25 47H11 47N20)
Qian, Dingbian; Li, Xinyu Periodic solutions for ordinary differential equations with sublinear impulsive effects. J. Math. Anal. Appl. 303 (2005), no. 1, 288–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement